REAL

Items where Author is "Hujter, Mihály"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Bacsó, Gábor and Borowiecki, P. and Hujter, Mihály and Tuza, Zsolt (2015) Minimum order of graphs with given coloring parameters. DISCRETE MATHEMATICS, 338 (4). pp. 621-632. ISSN 0012-365X

Hujter, Mihály and Lángi, Zsolt (2014) On the multiple Borsuk numbers of sets. ISRAEL JOURNAL OF MATHEMATICS, 199. pp. 219-239. ISSN 0021-2172

Deák, István and Bukszár, József and Fábián, Csaba and Hujter, Mihály and Mádi-Nagy, Gergely and Prékopa, András and Szántai, Tamás (2009) Nemkonvex és diszkrét sztochasztikus programozási feladatok megoldása és alkalmazása = Solution and applications of nonconvex and discrete stochastic programming problems. Project Report. OTKA.

Bezdek, András and Csizmadia, György and Fejes Tóth, Gábor and G. Horváth, Ákos and Heppes, Aladár and Hujter, Mihály and Pór, Attila and Talata, István and Tóth, Géza (2007) Diszkrét és kombinatórikus geometriai kutatások = Topics in discrete and combinatorial geometry. Project Report. OTKA.

This list was generated on Tue Sep 27 02:13:25 2016 CEST.